# SDR IPXA2017053017700

- Difficulty date: May 23, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 12,784 hours, 8,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A5341046120000
- Part serial: TAG141302
- Condition: Cracked
- Location: Inlet Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, FUSELAGE EXTERIOR LT A/C BAY FAIRING ATTACH ANGLE CRACKED.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-21
